MathSciNet Relay Station
MathSciNet bibliographic data
MR1328596 (96b:81025) 81Q05 (35Q55 81T13)
Bergé, L.; De Bouard, A.; Saut, J.-C. Blowing up time-dependent solutions of the planar, Chern-Simons gauged nonlinear Schrödinger equation. Nonlinearity 8 (1995), no. 2, 235–253.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement